# SDR P5CA9701308

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LWR FUSELAGE BETWEEN NR 1 AND NR 3 ACM DOORS, PANEL.  REMOVED CORROSION FROM LWR FUSELAGE BETWEEN NR 1 AND NR 3 ACM DOORS IAW BOEING SRM 51-10-01 AND TREATED AND PRIMED AREA PER BOEING SRM 51-10-02.
